sunburnt22 Posted March 8, 2009 Share Posted March 8, 2009 Hi all, Like many I am a very experienced meds taker. I've been on Lexapro 10 mg and Wellbutrin XL 150 mg for a few years. But the Wellbutrin XL now makes me shaky and anxious, yet when I stop it I get all the withdrawls- more depression, lethargy, etc. It's a real Catch-22. Not long ago I switched from brand name to generic, and I know some have some brought up the point that generic Wellbutrin XL may not be as effective as the brand name. Could this be happening to me? I hope so because I've taken all other classes of meds and none work like Wellbutrin XL (not even Wellbutrin IR or SR, for me). But my insurance, Blue Cross PPO, does not pay for brand names when there is a generic. Is there a way around this? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.